# SDR 2005FA0001442

- Difficulty date: September 30, 2005
- Submitted: October 25, 2005
- Operation: General aviation
- Aircraft: N113AW
- Make and model: Bbavia 7GCBC
- Aircraft serial: 88876
- Engine: Lyc O320*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 12364
- Condition: Broken
- Location: Rudder
- Part time: 5,888 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT RUDDER CABLE BROKE NEAR REAR SEAT BACK HINGE PIVOT BOLT.  NO EVIDENCE OF CABLE CHAFFING ON REAR SEAT FRAME, PULLEY AREA, CABLE GUIDE OR SIDE PANEL UPHOLSTERY.  OPTIONAL WIDE REAR SEAT.  NTSB SENT CABLE TO LAB FOR ANALYSIS.  RESULTS PENDING.  AC HAD MADE 3 LANDINGS ON THIS FLIGHT.  ON 4TH LANDING, AIRCRAFT STARTED TO DRIFT RT, PILOT APPLIED CORRECTIVE LT PEDAL AND CABLE BROKE RESULTING IN A GROUND LOOP AND SUBSTANTIAL DAMAGE TO AIRCRAFT.  (NM03200513237) (K)
